Alert archive / Ohio / Flash Flood Warnings in 2012

Flash Flood Warning 15, NWS Wilmington, OH

May 21, 2012Adams County, Brown County, Ohio; Mason County, Kentucky

NWS Wilmington, OH issued this flash flood warning at May 21, 2012, 5:41 PM EDT for Adams County, Brown County, Ohio; Mason County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2012, 5:41 PM EDT (21:41 UTC)
Expired
May 21, 2012, 8:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Mason County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:42 PM EDTFLASH FLOOD1 Nw Ripley, KYMOTORISTS WERE STRANDED ON HIGHWAY 52 DUE TO HIGH WATER CAUSED BY HEAVY RAINFALL.
May 21, 7:00 PM EDTFLASH FLOOD1 Nw Ripley, OHWATER OVER US ROUTE 52 NEAR OLD STATE ROUTE 68. FIRE CREWS WORKING TO CLEAN UP ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1563 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WGUS51 KILN 212141
FFWILN
KYC161-OHC001-015-220045-
/O.NEW.KILN.FF.W.0015.120521T2141Z-120522T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MASON COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...

* UNTIL 845 PM EDT.

* AT 500 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED 1 TO 3 
  INCHES HAD FALLEN FROM MASON COUNTY NORTH INTO SOUTHEASTERN BROWN 
  COUNTY.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER 
  INCH OR SO POSSIBLE THROUGH 845 PM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MAYSVILLE...
ABERDEEN...LEWISBURG...RIPLEY AND WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3849 8393 3875 8387 3884 8371 3878 8365
      3850 8370 3845 8386

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:48 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 21, 3:48 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT MON MAY 21 2012

.SYNOPSIS...
A WEAK COLD FRONT AND LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS
THE REGION TODAY. THE LOW WILL THEN REMAIN JUST SOUTHWEST OF THE
REGION THROUGH WEDNESDAY. AN UPPER LEVEL RIDGE WILL THEN MOVE INTO
THE AREA FOR THE END OF THE WEEK...BRINGING MUCH WARMER
TEMPERATURES AND DRY CONDITIONS.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ISOLATED SHOWERS AND WEAK THUNDERSTORMS HAVE DEVELOPED ACROSS THE
CWA...MAINLY IN THE SOUTH AND SOUTHWEST PORTIONS. MORE
CONCENTRATED THUNDERSTORM ACTIVITY IS OCCURRING SOUTH OF THE REGION
(FLEMING COUNTY KY AND SOUTH). THE FRONT CROSSING THE REGION IS
DIFFICULT TO PINPOINT. A WIND SHIFT HAS CLEARED THROUGH AT LEAST
HALF OF THE CWA ALREADY...BUT THE DEWPOINT AXIS IS WELL BEHIND THE
FRONT...STRETCHING SSW-TO-NNE THROUGH EASTERN INDIANA AND
NORTHWEST OHIO AT 19Z.

IT IS WITHIN THIS REGION...VERY SLOWLY SHIFTING EAST THROUGH THE
NEXT FEW HOURS...THAT MOST OF THE SHOWER AND THUNDERSTORM
DEVELOPMENT WILL BE FOCUSED. GIVEN THE LACK OF STRONG
FORCING...COVERAGE IS NOT EXPECTED TO BE GREAT. STRONG STORMS ARE
UNLIKELY GIVEN THE MINIMAL WIND SHEAR...BUT SLOW STORM MOTION MAY
RESULT IN SOME HEAVY RAINFALL IN ONE OR TWO VERY LOCALIZED PLACES.

EVEN AS THE CONVECTION WANES OVERNIGHT...THE MOISTURE AND CLOUD
COVER WILL KEEP MIN TEMPERATURES FROM DROPPING VERY FAR. SO...EVEN
BEHIND THE COLD FRONT...UPPER 50S TO LOWER 60S ARE EXPECTED (MAYBE
SLIGHTLY LOWER IN THE FAR NORTHWEST). THUS...WILL RUN THE FORECAST
A FEW DEGREES ABOVE GUIDANCE TEMPERATURES.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A CLOSED UPPER LOW IS FORECAST TO DEVELOP IN THE CAROLINAS BY
LATE TUESDAY...WITH WEAK SURFACE LOW PRESSURE EXTENDING NORTH INTO
THE MIDDLE APPALACHIANS (SOMEWHAT A REMNANT OF THE FRONT AND LOW
CROSSING THE AREA TODAY). SHOWERS AND POSSIBLY SOME WEAK
THUNDERSTORMS WILL BE POSSIBLE IN THE REGIONS CLOSEST TO THIS
FEATURE...MAINLY THE SOUTHEAST PART OF THE CWA...ON BOTH TUESDAY
AND WEDNESDAY. THE WEATHER GRIDS ARE SKEWED HEAVILY TOWARD THE
DIURNAL CYCLE...AS THE WEAK FORCING INDICATES THAT THIS WILL
PRIMARILY BE AN INSTABILITY-DRIVEN SITUATION.

AT THE SAME TIME...A NARROW RIDGE OF HIGH PRESSURE WILL BE MOVING
INTO THE GREAT LAKES AND LOWER OHIO VALLEY REGIONS. THE PRESSURE
PATTERN WILL BECOME RATHER DIFFUSE BY WEDNESDAY...WITH MEAN
SOUTHERLY FLOW BEGINNING TO SET UP AS THE PRESSURE GRADIENT TO THE
WEST BEGINS TO TIGHTEN ON WEDNESDAY NIGHT AND INTO THURSDAY.

THE ECMWF IS A LITTLE BIT SLOWER IN MOVING THE UPPER LOW OUT OF
THE SOUTH...BUT THE OVERALL PATTERN IS IN AGREEMENT BETWEEN
MODELS...WITH A WARMING AND DRYING TREND DURING THE TUESDAY
THROUGH THURSDAY PERIOD.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
PESKY UPR LVL CLOSED LOW TO THE SOUTHEAST OF THE REGION IS EXPECTED
TO OPEN UP AND EJECT TO THE NE AS AN UPR LVL HIGH BEGINS TO
BUILD ACRS THE WRN FORECAST AREA ON THURSDAY. THERE COULD STILL BE A
VERY SMALL CHANCE FOR A POP UP SHOWER OR STORM THURSDAY IN THE FAR
SE...BUT HAVE DECIDED TO STILL KEEP THE FORECAST DRY. TEMPERATURES
WILL CONTINUE TO WARM TO ABOVE NORMAL READINGS.

FOR THURSDAY NIGHT INTO SUNDAY...UPR LVL RIDGE WILL CONTINUE TO
BUILD INTO THE OHIO VALLEY. A COLD FRONT WILL TRY TO NUDGE SOUTHWARD
CLOSE TO THE FAR NRN ZONES FRIDAY AFTERNOON AND EVENING. HAVE KEPT
IT DRY BUT IF THE FRONT GETS TOO CLOSE...A SLIGHT CHANCE OF A SHOWER
OR STORM MAY HAVE TO BE ADDED. FOR SATURDAY INTO SATURDAY
NIGHT...HAVE TAKEN A BLEND OF THE 00Z ECMWF AND NCEP/HPC WHICH KEEPS
THE FRONT JUST NEAR OUR FAR NRN/NERN BORDER. HAVE KEPT A SLIGHT
CHANCE OF PCPN FOR THESE LOCATIONS DURING THE AFTN AND EVENING.
ON SUNDAY...RIDGE IS EXPECTED TO HAVE ITS BEST INFLUENCE ON THE
REGION...SO SKIES SHOULD BE MOSTLY SUNNY WITH WEAK FRONTAL BOUNDARY
EITHER DISSIPATING OR PUSHING NE OF THE REGION. DRY WX IS EXPECTED.
AS FOR TEMPERATURES...THEY WILL WARM SLIGHTLY EACH DAY WITH HOT
WEATHER EXPECTED THIS WEEKEND WITH HIGHS LOWER 90S.

ON MONDAY...MEMORIAL DAY...UPR LVL RIDGE WILL BEGIN TO WEAKEN AND
MOVE OFF TO THE EAST. TEMPERATURES WILL STILL BE HOT...AROUND 90.  A
POP UP SHOWER OR THUNDERSTORM IS POSSIBLE DURING THE HEAT OF THE DAY
AS CAP ALOFT WEAKENS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
ONGOING CONVECTION IS STARTING TO FIRE OVER MUCH OF THE REGION AND
WILL SPREAD EASTWARD THIS EARLY EVENING TO AFFECT CENTRAL OHIO TAF
SITES LATER TODAY. OUTSIDE OF THE SHOWERS WITH ISOLATED
THUNDERSTORMS...VFR CONDITIONS SHOULD PREVAIL.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...FRANKS
Hazardous weather outlook, May 21, 5:00 AM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT MON MAY 21 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-220900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 21, 4:25 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT MON MAY 21 2012

OHZ080-212045-
HIGHLAND OH-
425 PM EDT MON MAY 21 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND COUNTY THROUGH
445 PM EDT...

AT 424 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RUSSELL...
MOVING NORTH AT 5 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO AND
LYNCHBURG.

ALSO...RUSSELL IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3922 8382 3923 8380 3926 8379 3928 8375
      3931 8361 3910 8351 3905 8377
Special weather statement, May 21, 4:34 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT MON MAY 21 2012

KYZ100-OHZ081-212100-
LEWIS KY-ADAMS OH-
434 PM EDT MON MAY 21 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ADAMS AND NORTHERN
LEWIS COUNTIES THROUGH 500 PM EDT...

AT 430 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 348 AT STATE ROUTE 125...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
LEWIS AND SOUTHERN ADAMS COUNTIES...INCLUDING BLUE CREEK...CARRS...
CONCORD AND ROME.

LAT...LON 3878 8361 3889 8343 3874 8327 3872 8327
      3860 8347
Special weather statement, May 21, 4:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT MON MAY 21 2012

OHZ079-081-212115-
ADAMS OH-BROWN OH-
446 PM EDT MON MAY 21 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN AND
SOUTHWESTERN ADAMS COUNTIES THROUGH 515 PM EDT...

AT 443 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR REDOAK...
MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES...INCLUDING
BRADYSVILLE AND BENTONVILLE.

LAT...LON 3876 8352 3865 8371 3877 8387 3887 8373
Special weather statement, May 21, 5:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT MON MAY 21 2012

OHZ080-212215-
HIGHLAND OH-
519 PM EDT MON MAY 21 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HIGHLAND COUNTY THROUGH
615 PM EDT...

AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SAMANTHA...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO AND MARSHALL.

ALSO...HIGHLAND COUNTY AIRPORT...RAINSBORO...BERRYSVILLE AND ROCKY
FORK LAKE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3907 8358 3930 8371 3938 8351 3938 8350
      3920 8335 3916 8336
Special weather statement, May 21, 5:25 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT MON MAY 21 2012

KYZ099-OHZ079-212200-
MASON KY-BROWN OH-
525 PM EDT MON MAY 21 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BROWN AND
MASON COUNTIES THROUGH 600 PM EDT...

AT 522 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM REDOAK TO MAYS LICK...MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS. THESE STORMS ARE ALSO PRODUCING VERY HEAVY
RAINFALL...AND A FLOOD ADVISORY IS IN EFFECT FOR THIS AREA.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MAYSVILLE...ABERDEEN
AND LEWISBURG.

ALSO...RUSSELLVILLE...REDOAK...HELENA...FLEMING-MASON COUNTY
AIRPORT...SOMO...DECATUR...MOUNT GILEAD AND ORANGEBURG ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3848 8392 3889 8388 3887 8369 3864 8371
      3863 8367 3863 8365 3852 8365 3850 8371
      3845 8385

HATZOS
Local storm report, May 21, 5:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             DOVER                   38.76N 83.88W
05/21/2012  M0.50 INCH       MASON              KY   TRAINED SPOTTER

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:47 PM EDTSpecial Weather StatementILNClermont28 min
May 21, 4:25 PM EDTSpecial Weather StatementILNHighland20 min
May 21, 4:34 PM EDTSpecial Weather StatementILNAdams26 min
May 21, 4:46 PM EDTSpecial Weather StatementILNAdams29 min
May 21, 4:49 PM EDTSevere Thunderstorm WarningILNAdams, Brown20 min
May 21, 5:04 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr
May 21, 5:17 PM EDTAreal Flood AdvisoryILNHighland2 hr
May 21, 5:19 PM EDTSpecial Weather StatementILNHighland56 min
May 21, 6:02 PM EDTAreal Flood AdvisoryILNHighland2 hr
May 21, 6:38 PM EDTSpecial Weather StatementILNHighland37 min
May 21, 6:45 PM EDTFlash Flood WarningILNHighland3 hr
May 21, 6:48 PM EDTAreal Flood AdvisoryILNBrown3 hr
May 21, 4:01 PM EDTSpecial Weather StatementILNMason14 min
May 21, 5:25 PM EDTSpecial Weather StatementILNMason35 min

Nearby

Flash Flood Warnings in Ohio, 2012Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.